| Catalog Number |
02-012-35-2013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 02-010-01-0220 - logic femoral ps cem left sz 2.02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.(h3) pending evaluation.
Event or Problem Description
As reported by the exactech knee replacement study, the 74-year-old patient had a left tka on (b)(6) 2014.The patient presented with inflammation / pain on unk-unk-2016.It was further stated - soft tissue retinaculum inflammation gradual onset approx.2016.Left knee - lateral aspect pain.The action taken is other - reviewed on (b)(6) 2024.Now resolved.The outcome of this event is considered resolved on (b)(6) 2024.The case report form indicates that this event is definitely not related to the device and possibly related to the procedure.This was received through clinical data collection activities and no device return is anticipated.
Additional Manufacturer Narrative
His follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: b5, d1a, d4, h6.H11: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause cannot be conclusively determined and the event cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
Approximately 2 year(s) post-operative of a left tka, it was reported via clinical study that the patient experienced inflammation and pain.It was further stated - soft tissue retinaculum inflammation gradual onset; left knee - lateral aspect pain.The patient was reviewed with no actions taken and the outcome of this event is considered resolved.The case report form indicates that this event is definitely not related to the device and possibly related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.